# SDR CALA2019101801768

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 95,997 hours, 22,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 19521130071
- Condition: Worn
- Location: L1 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 PASSENGER DOOR EXTERNAL HANDLE PAN IS GOUGED. REF ST ENG N/R 0074657. BLENDED AND CHECKED LIMITS TO GOUGE ON L-1 DOOR EXTRENAL HANDLE PAN; L=4.0", W=.70" D=.010''. OUT OF LIMITS IAW B757-200 SRM 52-1 0-01 FIG 101, DETAIL IV. REMOVED AND REPLACED AND REPLACED PAN P /N:19-5211-3-0071, BATCH 003491699 IAW BOEING DRAWING 141N6100. AREA FOD FREE.
